Detail publikace

Notes to "An irreducibly simple derivation of the Hausdorff dimension of spacetime" by M.S. El Naschie

Originální název

Notes to "An irreducibly simple derivation of the Hausdorff dimension of spacetime" by M.S. El Naschie

Anglický název

Notes to "An irreducibly simple derivation of the Hausdorff dimension of spacetime" by M.S. El Naschie

Jazyk

en

Originální abstrakt

Some new details of calculation of random Hausdorff dimension, not only for spacetime, but for any other topological dimension are presented in this note. In the second part, there are some first iteration of Hausdorff dimensions (based on the Cantor discontinuum or Sierpinsi triangle) and their limited values.

Anglický abstrakt

Some new details of calculation of random Hausdorff dimension, not only for spacetime, but for any other topological dimension are presented in this note. In the second part, there are some first iteration of Hausdorff dimensions (based on the Cantor discontinuum or Sierpinsi triangle) and their limited values.

BibTex


@article{BUT47643,
  author="Oldřich {Zmeškal} and Martin {Weiter} and Martin {Vala}",
  title="Notes to "An irreducibly simple derivation of the Hausdorff dimension of spacetime" by M.S. El Naschie",
  annote="Some new details of calculation of random Hausdorff dimension, not only for spacetime, but for any other topological dimension are presented in this note. In the second part, there are some first iteration of Hausdorff dimensions (based on the Cantor discontinuum or Sierpinsi triangle) and their limited values.",
  address="Elsevier",
  chapter="47643",
  institution="Elsevier",
  journal="Chaos, Solitons & Fractals",
  number="10",
  volume="42",
  year="2009",
  month="february",
  pages="532--533",
  publisher="Elsevier",
  type="journal article - other"
}